Upate

Dr has prescribed a steroid and an anti-itch med.  Will run into town to pick them up.  She was not at all concerned about the allergic reaction.  Apparently it will run it’s course and she says no reason to be uncomfortable while it does.

Susan ~ Patchkat

Advertisements

8 responses to “Upate

  1. I’m so glad you went to the Dr Susan, she’s right no need to suffer while the reaction runs its course. Hope you’re better soon.

  2. I’m so glad they have something to relieve the reaction. You have had a really bad time of things, but always come across as so positive!

    God Bless!!

    Billie

    • Billie, it’s a waste of time and effort to be anything other than positive, lol! besides, God is in my corner :-)

  3. Wonder if they expected something like this? Maybe not, so you are helping to make statistics! Hope you feel better soon! Enjoy the weekend and NQD.

  4. Hope the itching stops soon. I had severe headaches as a side effect of my chemo and had to take medicine to control them. Just little hurdles to get to the finish line